# SDR CALA2015050793680

- Difficulty date: May 5, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 69,594 hours, 9,643 cycles
- Engine: Pwa PW40903
- Engine time: 4,903 hours, 56,016 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: UK
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SURGE OR STALL OF ENG DURING FWD THRUST.  FELT AIRFRAME SHUDDER, OBSERVED EPR & N1 DROP & RECOVER.  EPCS AUTO EVENT DATA SHOWS NO N1 OR N2 VIBE SHIFTS.  FLIGHT CREW ADVISES N1 ROLL BACK WAS 1 - 3% & EPR ROLLBACK 0.15.  FIM TASK 7 1-05 TASK 819 STEPS C12 & C13 CARRIED OUT, VISUALLY CHECK FOR METAL OR DAMAGE IN THE EXHAUST, FAN BLADES, FAN EXIT VANES, 2.5 & 2.9 BLEED VLVS.  NO DAMAGE OR DEBRIS FOUND, ALL LOOK NORMAL.
